# SDR CA080606002

- Difficulty date: June 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205B
- Aircraft time: 21,198 hours
- Engine: Lyc T5313B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750113
- Condition: Cracked
- Location: Tail Rotor
- Part time: 573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED PEDAL VIBRATIONS THROUGHOUT THE DAYS FLYING.  AD-2008-10-03 CLEAN AND INSPECT T/R BLADES WAS SCHEDULED FOR THE 25 HRS AME INSP PORTION OF THE AD AFTER THE DAYS FLYING.  AME INSPECTED T/R BLADES AND DETERMINED ONE BLADE TO BE UNSERVICEABLE DUE TO POSSIBLE CRACK. THE SUSPECT DEFECT IS LOCATED AT A 45 DEGREE ANGLE ON/THRU THE MAIN SPAR APROX .333 OF BLADE LENGTH OUT FROM THE ROOT. THE DEFECT IS APROX 2 INCHES IN LENGTH. T/R BLADE REPLACED WITH SERVICEABLE UNIT AND SENT FOR FURTHER INSP. THERE HAVE BEEN NO DAMAGE OR ABNORMAL INCIDENTS NOTED TO HAVE AFFECTED THE BLADE, AND THERE ARE NO INDICATIONS OF ANY IMPACT OR OTHER DAMAGE IN THE SUSPECT AREA.  WILL SEND ADDITIONAL INFO AFTER INSPECT THE BLADE.
